# SDR UALA2011090704848

- Difficulty date: September 7, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 49,772 hours, 6,344 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 23417441
- Part serial: 49331
- Condition: Cracked
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PRECOOLER CRACKED AT BOTTOM.  COMPLETE INSTALLATION OF NR 2 PRECOOLER.  INSTALLATION THRU ITEM G.  NEED TO COMPLETE INSTALLATION FROM 3H TO END - ACCOMPLISHED.
